Search This Blog

1.04.2010

CHEEK WATCH

Well the moon face is filling in fast and full! These are a few snapshots of the progression of my Prednisone cheeks over the past few days. I don't know if you can notice it as much as I can, but I can see a significant puff. I woke up in the middle of the night to poop and when I saw myself in the mirror I saw the difference immediately. I'm honestly more concerned about acne, which is also starting to develop and can hopefully be staved off.

3 comments:

Lisa said...

You've definitely got a case of moon face, but as you know it will go away once you're off of the prednisone.

I love and hate that stuff and am keeping my fingers crossed that I don't have to be on it anytime soon because I'm having some issues with my joints and I keep hearing my gastro tell me about joints just dissolving because of the prednisone. Not to mention it's thrown me into osteopenia.

Good luck with the weaning off process. Hope it all goes well.

J9 said...

Has your gastro put you on calcium supplements? Mine has me taking 3 500mg pills spread through the day, and if you can find calcium with vitamin D added that's even better. I've been worried about bone loss too- I've been trying to do a little mild exercise each day like simple yoga stretches and brisk walks. Thanks for reading!

Lisa said...

My primary gave me some Actonel samples and also said to take calcium and Vitamin D. I get some work lifting cases of groceries (I'm grocery manager at a Wally World) every day. But I think I'm going to up the calcium and D intake to see if it helps. I was just given a handout of foods that contain calcium and was told to take it once a day.